# SDR CA040830011

- Difficulty date: August 6, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 11,583 hours
- Engine: Pwa R985AN14B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 1381
- Part serial: 361
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING PILOT NOTICED VOLTAGE READING WAS AT 0. GENERATOR WAS REPLACED ANDAIRCRAFT WAS RETURNED TO SERVICE.
